# SDR CA070608007

- Difficulty date: June 4, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 72,171 hours, 28,260 cycles
- Engine: Pwa JT8D15
- System (JASC): 2900 · Hydraulic Power System
- Part: Bypass Valve
- Part number: 10607102
- Part serial: C02126A
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON ARRIVAL, THE IB FLAPS FAILED TO EXTEND WHEN LANDING, CONFIGURATION SELECTED. THE CREW ELECTED TO DIVERT. THE AIRCRAFT COMPLETED A NORMAL LANDING. MAINTENANCE WAS UNABLE TO DUPLICATE THE PROBLEM AND INSPECTED THE SYSTEM FOR LEAKS AND ANOMALIES. THE FLAP POSITION INDICATOR WAS REPLACED AS PRECAUTION AND THE AIRCRAFT WAS RETURNED TO SERVICE. THE AIRCRAFT SUBSEQUENTLY REPOSITIONED WITHOUT FURTHER PROBLEM. HOWEVER DURING DEPARTURE THE CREW OBSERVED LOW HYDRAULIC QUANTITY ON THE A SYSTEM AFTER SELECTING GEAR AND FLAPS UP. THE AIRCRAFT DIVERTED AND LANDED WITHOUT FURTHER PROBLEM. MAINTENANCE REPLACED A FAILED IB FLAP BYPASS VALVE.  BOTH A SYSTEM PUMPS AND THE RESPECTIVE CASE DRAIN FILTERS WERE REPLACED NO CON
